# SDR YENA201901170029

- Difficulty date: January 17, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 55,170 hours, 19,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 780412
- Condition: Failed
- Location: Cabin
- Part time: 9,865 hours, 3,762 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1391, BOS-TPA. EPSU 10WL BATTERY FAILS EMERGENCY LIGHT SYSTEM TEST; R & R EPSU 10WL BATTERY IAW MM 33-51-38, EMERG LIGHT SYSTEM CHECKS OK.
